Skip to Main content Skip to Navigation
Journal articles

Solution maps of polynomial variational inequalities

Abstract : In this paper, we investigate several properties of the solution maps of variational inequalities with polynomial data. First, we prove some facts on the R_0-property, the local boundedness, and the upper semicontinuity of the solution maps. Second, we establish results on the solution existence and stability under the copositivity condition. Third, when the constraint set is semi-algebraic, we discuss the genericity of the R_0-property and the finite-valuedness of the solution maps.
Document type :
Journal articles
Complete list of metadata

Cited literature [22 references]  Display  Hide  Download

https://hal.sorbonne-universite.fr/hal-02468977
Contributor : Trung-Hieu Vu <>
Submitted on : Thursday, February 6, 2020 - 11:52:21 AM
Last modification on : Tuesday, March 23, 2021 - 9:28:03 AM
Long-term archiving on: : Thursday, May 7, 2020 - 2:28:04 PM

File

PolyVIs_200206.pdf
Files produced by the author(s)

Identifiers

Citation

Trung-Hieu Vu. Solution maps of polynomial variational inequalities. Journal of Global Optimization, Springer Verlag, 2020, 77 (4), pp.807-824. ⟨10.1007/s10898-020-00897-w⟩. ⟨hal-02468977⟩

Share

Metrics

Record views

543

Files downloads

871